MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ROTICULATOR; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO ROTICULATOR; STAPLE, IMPLANTABLE
Model Number 017617
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during open left upper lobectomy procedure, after the bronchus was transected and the stapler released, it was noted that the staple line approximation was incomplete.There were staples that did not compress and stayed in the u formation.Staple line were fixed by resection and re-stapling.A new stapler was opened and were able to successfully staple across the bronchus.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.There were no visual or functional abnormalities noted during pmv testing.The instrument was received with the pushers advanced and the handle locked.Functionally, the instrument was reloaded with staples and applied to test media.The staple line was properly formed, and the jaw properly clamped and unclamped when the approximating lever was operated.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
ROTICULATOR
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key8596368
Report Number2647580-2019-02472
Device Sequence Number2042527
Product Code GDW
UDI-Device Identifier10884521047723
UDI-Public10884521047723
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K855047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number017617
Device Catalogue Number017617
Device Lot NumberP8H1316X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2019
Initial Date Received by Manufacturer 04/19/2019
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;